Solvability analysis and numerical approximation of linearized cardiac electromechanics

Details

Ressource 1Download: BIB_A532D8D37721.P001.pdf (808.99 [Ko])
State: Public
Version: Final published version
Serval ID
serval:BIB_A532D8D37721
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Solvability analysis and numerical approximation of linearized cardiac electromechanics
Journal
Mathematical Models and Methods in Applied Sciences
Author(s)
Andreianov B., Bendahmane M., Quarteroni A., Ruiz-Baier R.
ISSN
0218-2025
ISSN-L
1793-6314
Publication state
Published
Issued date
2015
Peer-reviewed
Oui
Volume
25
Pages
959-993
Language
english
Create date
07/01/2015 9:27
Last modification date
20/08/2019 15:10
Usage data